
Coldgic PD Syrup
Manufacturer
Neorangic Healthcare Private Limited
Salt Composition
Chlorpheniramine Maleate (1mg) + Paracetamol (25mg) + Phenylephrine (2.5mg)
Key Information
Short Description
Coldgic PD Syrup is a medication used to treat common cold symptoms in children, such as sore throat, runny nose, cough, sneezing, watery eyes, body ache, and fever.
Dosage Form
Syrup
Introduction
Coldgic PD Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. It is commonly prescribed in children to relieve common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Directions for Use
Coldgic PD Syrup is a medication that should be used as directed by a doctor. It is important to follow the dosage instructions carefully and not to exceed the recommended dose.
Safety Information
Side Effects
No common side effects listed.
How it works
Coldgic PD Syrup is a combination of three medicines: Chlorpheniramine, paracetamol, and phenylephrine. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). Phenylephrine is a nasal decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.
Quick Tips
Ensure your child takes extra care when taking part in physical activities as Coldgic PD Syrup may make your child feel sleepy. Never combine Coldgic PD Syrup with other cold and flu medicines as that may lead to side effects. Stop Coldgic PD Syrup and immediately report to the doctor if your child develops an itchy rash, facial swelling, or breathing difficulties. Practice self-care tips: clean and disinfect surfaces after sneezing and coughing, give your child plenty of fluids, restrain your child from having dairy products, coffee, and foods that are spicy and fried, make your child gargle with warm saltwater, and ensure your child takes enough rest.
Related Medicines

Grilinctus Paediatric Syrup

Notril Plus Syrup

Dolocold Syrup

Syncold Syrup

Kazcold Syrup

Bycold NF 1 mg/125 mg/2.5 mg Syrup

Daycold Syrup

Alcon Plus Syrup

Alersafe Cold Syrup
